Real algebraic spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 4 (1977) no. 4, p. 599-612
@article{ASNSP_1977_4_4_4_599_0,
     author = {Sommese, Andrew John},
     title = {Real algebraic spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {4},
     year = {1977},
     pages = {599-612},
     zbl = {0371.14013},
     mrnumber = {460698},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1977_4_4_4_599_0}
}
Sommese, Andrew John. Real algebraic spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 4 (1977) no. 4, pp. 599-612. http://www.numdam.org/item/ASNSP_1977_4_4_4_599_0/

[1] P.E. Conner - E.E. Floyd, Differentiable Periodic Maps, Academic Press, New York (1964). | MR 176478

[2] M. Cornalba - P. Griffiths, Analytic cycles and vector bundles on noncompact algebraic varieties, Invent. Math., 28 (1975), pp. 1-106. | MR 367263 | Zbl 0293.32026

[3] E. Grahm Evans, Projective modules as fiber bundles, Proc. Amer. Math. Soc., 27 (1971). | MR 269642 | Zbl 0213.29801

[4] R. Gunning - H. Rossi, Analytic functions of several complex variables, Prentice Hall, Englewood Cliffs, New Jersey (1965). | MR 180696 | Zbl 0141.08601

[5] E. Hille, Analytic function theory, vol. II, Ginn and Co., New York (1963). | MR 201608 | Zbl 0102.29401

[6] S. Koibayashi - K. Nomizu, Foundations of differential geometry, vol. I and II, Interscience, New York (1969).

[7] R.M. Range - Y.-T. Siu, Ck approximation by holomorphic functions and ∂ closed forms on Ck submanifolds of a complex manifold, Math. Ann. (1974), pp. 105-122. | Zbl 0275.32008

[8] A. Tognuli, Su una congettura di Nash, Ann. Scuola Norm. Sup. Pisa, 27, fasc. 1 (1973), pp. 167-185. | Numdam | MR 396571 | Zbl 0263.57011

[9] A. Weil, Variétés Kähleriennes, Hermann, Paris (1971).